MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY

ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY
Catalog Number 08445699190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with tina-quant hemoglobin a1cdx gen.3 on a cobas c 503 analytical unit.The sample was tested twice on the c 503 analyzer, resulting in hba1c values of 6.2 % and 6.4 %.The sample was repeated using a competitor system (dm-jack manufactured by minaris-medical), resulting in an hba1c value of 5.2 %.
 
Additional Manufacturer Narrative
The serial number of the c503 analyzer is (b)(6) the investigation is ongoing.
 
Additional Manufacturer Narrative
No abnormalities were observed upon review of calibration data.The investigation could not identify a product problem.The cause of the event could not be determined.
 
Additional Manufacturer Narrative
Medwatch field d4 has been updated.

Brand Name
TINA-QUANT HEMOGLOBIN A1CDX GEN. 3
Common Device Name
GLYCOSYLATED HEMOGLOBIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20225219
Report Number1823260-2024-02677
Device Sequence Number14328984
Product Code LCP
UDI-Device Identifier07613336157824
UDI-Public07613336157824
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K072714
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08445699190
Device Lot Number744199
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2024
Supplement Date Received by Manufacturer09/26/2024
10/23/2024
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date10/15/2024
10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown